Alert archive / Illinois / Flash Flood Warnings in 2022

Flash Flood Warning 16, NWS St. Louis, MO

July 26, 2022Madison County, Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this flash flood warning at Jul 26, 2022, 2:47 AM CDT for Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 8 hr. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2022, 2:47 AM CDT (07:47 UTC)
Expired
Jul 26, 2022, 10:45 AM CDT
In force
8 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 54 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:00 AM CDTHEAVY RAIN 2.152 S Troy, ILAM OBSERVATION, RAIN CONTINUED.
Jul 26, 6:00 AM CDTHEAVY RAIN 5.781 Sse Mascoutah, ILAM OBSERVATION, RAIN CONTINUED.
Jul 26, 7:00 AM CDTHEAVY RAIN 1.422 Sw Highland, ILAM OBSERVATION, RAIN CONTINUED.
Jul 26, 7:00 AM CDTHEAVY RAIN 2.482 W Smithton, ILAM OBSERVATION, RAIN CONTINUED.
Jul 26, 7:00 AM CDTHEAVY RAIN 3.25Saint Libory, ILAM OBSERVATION, RAIN CONTINUED.
Jul 26, 7:00 AM CDTHEAVY RAIN 4.9Belleville, ILAM OBSERVATION.
Jul 26, 7:00 AM CDTHEAVY RAIN 6.232 Sse Belleville, ILAM OBSERVATION, RAIN CONTINUED.
Jul 26, 7:23 AM CDTHEAVY RAIN 6.162 Ene Fairview Heights, IL
Jul 26, 7:23 AM CDTHEAVY RAIN 6.333 Se Belleville, IL
Jul 26, 7:24 AM CDTHEAVY RAIN 5.081 Nnw O'Fallon, IL
Jul 26, 7:24 AM CDTHEAVY RAIN 6.251 Ene Fairmont City, IL
Jul 26, 7:30 AM CDTHEAVY RAIN 8.5Caseyville, ILPOST FROM SOCIAL MEDIA.
Jul 26, 8:00 AM CDTHEAVY RAIN 3.03Edwardsville, ILAM OBSERVATION, RAIN CONTINUED.
Jul 26, 8:15 AM CDTHEAVY RAIN 5.31 Sse Belleville, IL
Jul 26, 8:20 AM CDTFLASH FLOOD2 N Sauget, ILNORTHBOUND I-55 AT I-64 CLOSED DUE TO FLOODING.
Jul 26, 8:30 AM CDTFLASH FLOOD3 Se Freeburg, ILWATER RESCUE STATE ROUTE 15 AND KARSH ROAD EAST OF FREEBURG.
Jul 26, 8:40 AM CDTFLASH FLOOD1 Se Washington Park, ILRAMPS FROM EASTBOUND I-64 TO I-255 CLOSED DUE TO FLOODING.
Jul 26, 8:50 AM CDTHEAVY RAIN 2.982 W Edwardsville, ILAM OBSERVATION, RAIN CONTINUED.
Jul 26, 8:56 AM CDTHEAVY RAIN 2.962 Wnw Swansea, ILSTORM TOTAL SO FAR.
Jul 26, 10:28 AM CDTHEAVY RAIN 3Saint Jacob, IL
Jul 26, 10:30 AM CDTHEAVY RAIN 3.1Saint Jacob, ILRAIN TOTAL SINCE MIDNIGHT, RAIN ONGOING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 218 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

300 
WGUS53 KLSX 260747
FFWLSX
ILC119-133-163-261345-
/O.NEW.KLSX.FF.W.0016.220726T0747Z-220726T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
247 AM CDT Tue Jul 26 2022

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Madison County in southwestern Illinois...
  Northwestern Monroe County in southwestern Illinois...
  Saint Clair County in southwestern Illinois...

* Until 845 AM CDT.

* At 247 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  St. Louis, Belleville, Granite City, O'Fallon, Alton, East St. 
  Louis, Collinsville, Edwardsville, Fairview Heights, Cahokia, 
  Swansea, Glen Carbon, Shiloh, Wood River, Highland, Troy, 
  Waterloo, Columbia, Bethalto and Maryville.

This includes the following State Parks...
	Horseshoe Lake State Park.

This includes the following highways...
	Interstate 64 in Illinois between exits 9 and 27.
	Interstate 55 in Illinois near exit 23.
	Interstate 70 in Illinois between exits 21 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3855 9025 3861 9018 3866 9018 3873 9021
      3881 9012 3884 9011 3888 9018 3890 9017
      3887 8960 3866 8960 3866 8971 3829 8970
      3837 9035 3844 9029

FLASH FLOOD...RADAR INDICATED

$$

Britt
3 follow-up statements
493 
WGUS73 KLSX 260911
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
411 AM CDT Tue Jul 26 2022

ILC119-133-163-261345-
/O.CON.KLSX.FF.W.0016.000000T0000Z-220726T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IL-Monroe IL-Saint Clair IL-
411 AM CDT Tue Jul 26 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT THIS 
MORNING FOR MADISON, NORTHWESTERN MONROE AND SAINT CLAIR COUNTIES IN 
SOUTHWESTERN ILLINOIS...

At 411 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 5 inches of rain have 
fallen. Additional rainfall amounts of 1 to 3 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  St. Louis, Belleville, Granite City, O'Fallon, Alton, East St. 
  Louis, Collinsville, Edwardsville, Fairview Heights, Cahokia, 
  Swansea, Glen Carbon, Shiloh, Wood River, Highland, Troy, 
  Waterloo, Columbia, Bethalto and Maryville.

This includes the following State Parks...
	Horseshoe Lake State Park.

This includes the following highways...
	Interstate 64 in Illinois between exits 9 and 27.
	Interstate 55 in Illinois near exit 23.
	Interstate 70 in Illinois between exits 21 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3855 9025 3861 9018 3866 9018 3873 9021
      3881 9012 3884 9011 3888 9018 3890 9017
      3887 8960 3866 8960 3866 8971 3829 8970
      3837 9035 3844 9029

FLASH FLOOD...RADAR INDICATED

$$

Britt
664 
WGUS53 KLSX 261336
FFWLSX
ILC119-133-163-261545-
/O.EXT.KLSX.FF.W.0016.000000T0000Z-220726T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
836 AM CDT Tue Jul 26 2022

The National Weather Service in St Louis has extended the

* Flash Flood Warning for...
  Madison County in southwestern Illinois...
  Northwestern Monroe County in southwestern Illinois...
  Saint Clair County in southwestern Illinois...

* Until 1045 AM CDT.

* At 836 AM CDT, Illinois Department of Transportation reported 
  portions of I-55 closed due to flooding. Between 2 and 7 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Department of Transportation.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  St. Louis, Belleville, Granite City, O'Fallon, Alton, East St. 
  Louis, Collinsville, Edwardsville, Fairview Heights, Cahokia, 
  Swansea, Glen Carbon, Shiloh, Wood River, Highland, Troy, 
  Waterloo, Columbia, Bethalto and Maryville.

This includes the following State Parks...
	Horseshoe Lake State Park.

This includes the following highways...
	Interstate 64 in Illinois between exits 9 and 27.
	Interstate 55 in Illinois near exit 23.
	Interstate 70 in Illinois between exits 21 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3855 9025 3861 9018 3866 9018 3873 9021
      3881 9012 3884 9011 3888 9018 3890 9017
      3887 8960 3866 8960 3866 8971 3829 8970
      3837 9035 3844 9029

FLASH FLOOD...OBSERVED

$$

Pfahler
284 
WGUS73 KLSX 261544
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
1044 AM CDT Tue Jul 26 2022

ILC119-133-163-261554-
/O.EXP.KLSX.FF.W.0016.000000T0000Z-220726T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IL-Monroe IL-Saint Clair IL-
1044 AM CDT Tue Jul 26 2022

...FLASH FLOOD WARNING AT 1045 AM CDT THIS MORNING FOR MADISON, 
NORTHWESTERN MONROE AND SAINT CLAIR COUNTIES IN SOUTHWESTERN 
ILLINOIS HAS BEEN REPLACED WITH A FLOOD WARNING...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat, but local law enforcement reports numerous linger 
road closures due to flooding. Please continue to heed remaining 
road closures.

LAT...LON 3855 9025 3861 9018 3866 9018 3873 9021
      3881 9012 3884 9011 3888 9018 3890 9017
      3887 8960 3866 8960 3866 8971 3829 8970
      3837 9035 3844 9029

$$

Pfahler

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 10:59 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 25, 10:59 PM CDT, 3 hours 48 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1059 PM CDT Mon Jul 25 2022

.UPDATE...
Issued at 803 PM CDT Mon Jul 25 2022

The flash flood watch that covers our northern counties has been
extended further south. Yesterday's cold front that moved through
the CWA into southern Missouri was forecast to return north as a
warm front. According to surface analysis and radar data, we can see
that the front is remaining fairly stationary if not moving south
over southern Missouri. Deterministic guidance has picked up on
this, with the RAP and NBM pulling their heaviest QPF further south.
Although the axis of heaviest precipitation may be further south
than expected, the highest risk of heavy rain still lies in the
northern CWA, north of I-70 in Missouri and I-64 in Illinois. This
is where the best moisture convergence will be overnight, on the
nose of a low level jet that will set up in central and east-central
Missouri. The low level jet will help provide additional lift in
tandem with the isentropic ascent from the front. As convection
initiates along the nose of the jet, it will travel east-southeast
across Missouri and west-central Illinois in a line extending from
roughly Moberly, MO to Vandalia, IL. Isentropic ascent will play a
large role in the heaviest corridor of precipitation tonight, and
with the front behaving differently than forecast, the flood watch
had to be amended to accommodate these changes.

Jaja

&&

.SHORT TERM...  (Through Late Tuesday Night)
Issued at 245 PM CDT Mon Jul 25 2022

Morning activity continues to weaken as it slides eastward through
the region. The main forecast issue in the short term is the
increasing chances of showers and storms tonight as a complex
develops over southeastern NE/northeastern KS/northwestern MO and
slides east across northern half of Missouri.

Early tonight the stalled frontal boundary just south of the
Missouri/Arkansas border will begin to slowly lift northward as a
warm front. In the meantime, a low level jet will develop and veer
to the southwest increasing to around 40 to 45kts. With PWATS in
excess of 2 inches and increasing WAA as well as isentropic ascent
due to the low level jet, expect very efficient rainfall rates with
showers and storms that develop on the nose of the LLJ over
northwestern Missouri and slide eastward north of the front. A
majority of the latest CAMs have ever so slightly shifted the main
core of showers and storms a bit further south, but still along
and north of the I-70 corridor. Also, the highest axis of qpf
extends from Monroe County MO southeastward to Fayette County IL
with between one and three inches in this area, though locally
higher amounts are possible. So will add one more row of counties
on the southern edge to the Flood Watch.

As for any severe storms, with the frontal boundary to the south of
the complex and weak elevated instability, do not anticipate any
severe storms at this time, so we will not be messaging this.

On Tuesday, the complex will exit by midday. However, scattered
activity is still possible due to lingering outflow boundaries and
the front.

Temperatures through the short term will remain near normal with
lows in the low 60s to low 70s tonight and in the mid 60s to mid 70s
Tuesday night. Meanwhile, highs on Tuesday will depend on location
of the front, cloud cover and precipitation, so for now highs
will range from around 80 far north to the upper 90s far south.

Byrd

.LONG TERM...  (Wednesday through Next Monday)
Issued at 245 PM CDT Mon Jul 25 2022

Active pattern will persist through the rest of the work week with
several rounds of showers and storms. On Wednesday a more vigorous
shortwave will slide through the region with the best chances of
showers and storms Wednesday night through Thursday, mainly along
and south of I-70.

Even though the weekend looks dry, at least on Saturday, the latest
ECMWF as well as ensembles are indicating rain chances returning to
the region by Sunday. For now stuck with the NBM solution with
chance POPs Sunday through Monday.

Byrd

&&

.AVIATION...  (For the 06z TAFs through 06z Tuesday Night)
Issued at 1059 PM CDT Mon Jul 25 2022

Showers and thunderstorms have developed over central Missouri and
are moving northeast through central and east-central Missouri. As
the low level jet ramps up tonight and provides additional forcing
for precipitation, this convection is expected to continue through
the overnight hours and into Tuesday morning. All terminals are
forecast to be impacted by at least showers by morning, with KUIN,
KCOU, KSUS, and KSTL with TEMPO groups for thunder. KJEF and KCPS
were left out of this because of their positions south of where
thunderstorms are expected to flourish. The best chance to see heavy
rain and thunderstorms is early morning Tuesday, with mention of
showers being taken out of the TAFs by late morning/early
afternoon.

Jaja

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     67  89  75  90 /  90  70  50  50
Quincy          63  80  69  84 /  90  60  40  40
Columbia        66  92  71  89 /  70  40  60  50
Jefferson City  69  93  72  90 /  50  40  60  40
Salem           66  86  73  87 /  90  90  50  60
Farmington      70  94  73  91 /  30  30  40  60

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...IL...&&

WFO LSX
Hazardous weather outlook, Jul 25, 2:59 PM CDT, 11 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
259 PM CDT Mon Jul 25 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
259 PM CDT Mon Jul 25 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely tonight, including the potential for very
heavy rainfall and flooding. This threat is highest across sections
of northeast Missouri into west-central Illinois, where a flash flood
watch is in effect from 10PM this evening through 9AM Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms over parts of the area each day.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts in excess of an
inch or any flooding, if observed, to the National Weather
Service.

Byrd

In the hours before

Local storm report, Jul 26, 1:50 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
150 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     HEAVY RAIN       2 WSW WELDON SPRING     38.70N 90.68W
07/26/2022  M1.92 INCH       ST. CHARLES        MO   OFFICIAL NWS OBS

            RAINFALL THUS FAR AT THE NWS ST. LOUIS
            OFFICE.

&&
Local storm report, Jul 26, 1:54 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     FLASH FLOOD      1 NE COTTLEVILLE        38.76N 90.64W
07/26/2022                   ST. CHARLES        MO   LAW ENFORCEMENT

            OHMES ROAD CLOSED NEAR MID RIVERS MALL
            DRIVE. DEPTH OF WATER UNKNOWN.

&&
Local storm report, Jul 26, 2:18 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
218 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HEAVY RAIN       1 SSW FLINT HILL        38.83N 90.87W
07/26/2022  M3.73 INCH       ST. CHARLES        MO   PUBLIC

            RAINFALL THUS FAR VIA SOCIAL MEDIA.

&&
Local storm report, Jul 26, 2:20 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
220 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HEAVY RAIN       1 SSE SAINT PAUL        38.84N 90.73W
07/26/2022  M4.88 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            RAINFALL THUS FAR.

&&
Local storm report, Jul 26, 2:33 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
233 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 AM     HEAVY RAIN       1 NW CREVE COEUR        38.67N 90.45W
07/26/2022  M4.07 INCH       ST. LOUIS          MO   PUBLIC

            RAINFALL THUS FAR VIA SOCIAL MEDIA.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:42 AM CDTHeat AdvisoryLSXRandolph8 hr
Jul 26, 3:15 AM CDTFlash Flood WarningLSXBond, Fayette, Marion, Montgomery6 hr
Jul 26, 4:19 AM CDTFlash Flood WarningLSXClinton, Washington6 hr
Jul 26, 6:41 AM CDTFlash Flood WarningLSXMacoupin, Madison, Montgomery3 hr
Jul 26, 10:17 AM CDTAreal Flood WarningLSXClinton, Washington6 hr
Jul 26, 10:42 AM CDTAreal Flood WarningLSXMadison, Saint Clair6 hr

Nearby

Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.